Skip to Content

Is your face meant to go worse after using epiduo for only a week?

Responses (2)

masso 12 Jun 2016

Hi,

Call your doctor if your symptoms do not improve, or if they get worse while using this medicine.

https://www.drugs.com/epiduo.html

Get well soon... masso.-

flydunbar 12 Jun 2016

Hi I'm on my 3rd week using epiduo I still dont use it ever night I'm weening my self on to it. My face is very dry but its working I just put cold water on my face a few times a day. I think if we stick with it it will work. I'm 29 and this is the first thing out of many that I have tried that is working. Good luck and I hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Epiduo - Will the burning feeling go away?

Posted 3 Jul 2012 1 answer

How to know whether to stop or continue Epiduo?

Posted 15 Jul 2014 1 answer

Does epiduo cause acne and make your skin worse?

Posted 13 Nov 2014 1 answer

Epiduo - does your face swell up first?

Posted 10 Nov 2015 2 answers

How long does purging last while on Epiduo?

Posted 27 Sep 2016 0 answers